# SDR AALA201611039005

- Difficulty date: November 2, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 27,592 hours, 10,757 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EMERGENCY AISLE LIGHT AT ROW 27 INOPERATIVE.  FOUND LIGHT DISCONNECTED.  RECONNECTED AND SECURED THE WIRE HARNESS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
